# SDR CALA2025061705607

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 93,130 hours, 19,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR PRESURE NOT IN GREEN AFT SERVICE DOOR PRESSURE WITHIN 1 NEEDLE WITH OF GREEN BAND PER AMM TASK 25-66-01-206-001, OK TO CONTINUE.
